MathSciNet Relay Station
MathSciNet bibliographic data
MR704289 13B10 (13B02 14E20)
Nousiainen, Pekka; Sweedler, Moss E. Automorphisms of polynomial and power series rings. J. Pure Appl. Algebra 29 (1983), no. 1, 93–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement